# SDR CALA2014072300977

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 51,409 hours, 18,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: K22105103
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 55310-05702 OP 01 REV D STEP 25.2 WHILE LOCATING THE NR 1 RT SKIN FITTING FROM EXISTING FASTENER HOLES THE FWD OTBD HOLE WAS DRILLED WITH SHORT EDGE DISTANCE WHILE USING LOCATING FIXTURE ACCOMPLISHED EA 5310-05702 OP 01 STEP 25 2 IAW ECRA 5310-06154.  INITIATED DIP TO ACCOMPLISH PERM REPAIR ON OR BEFORE 17JULY2015.  PLANNING TO CONTACT ENGINEERING AFTER 17MAY2015 BUT BEFORE 17JUN2015 FOR PERMANENT REPAIR.
